MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed: a delivery wire coil and introducer sheath were returned for this complaint.All parts were returned separated.The coil and delivery wire arms were not interlocked within introducer sheath.The twist lock of the introducer sheath had been opened.The delivery wire was inspected, and no anomalies were noted.The main coil was kinked and stretched.No more damages were found in the returned device.Microscopic inspection on delivery wire: the proximal end has a smooth surface.The interlocking arm was inspected, and no damages were noticed.Microscopic inspection on main coil: the zap tip has a smooth surface.The interlocking arm was inspected, and it was detached (part not returned).Dimensional inspection of the delivery wire and main coil that could be measured were performed and were within specifications.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that device could not be pushed further.The target lesion was located in the internal iliac artery.A 10mm x 20cm interlock-35 was selected for use.During the procedure, it was noted that the coil could not be pushed nor withdraw from the catheter after advancing for a half.Both coil and catheter were removed.The procedure was completed with another of same device.No complications reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11957279
Report Number2134265-2021-07297
Device Sequence Number3542968
Product Code KRD
UDI-Device Identifier08714729793137
UDI-Public08714729793137
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023983184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient Weight66